# SDR F3LA202110130075

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 10,476 hours, 4,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS AND PASSENGERS SMELLED ODOR DESCRIBED AS COMING FROM AFT CABIN VENTS. FLIGHT ATTENDANTS DESCRIBED ODOR AS 1) BURNING RUBBER OR 2) "MUSTY SOCKS" . ISOLATED / REMOVED ODOR IAW QRH ELIMINATION OF ODORS CHECKLIST - PACK 2 OFF ODOR DISSIPATED W/IN 5 MINUTES AT FL380
